# SDR SWAA2021092112873

- Difficulty date: August 29, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING WAFFLE PLATE CRACKED AT WING PANEL 551EB (MARKED) / REMOVED AND REPLACED L/H WING WAFFLE PLATE ON I/B FWD SIDE OF PANEL 551EB ; IAW SRM 51-40-02; SRM 51-20-01 AND AMM 51-21-73
